Has anyone had any trouble with restless leg syndrome while on tx? Hubby started having trouble a couple of weeks ago. It comes on about the same time every night and he's having a terrible time getting to sleep, even with Ambien.
I have been having that prob too, to the point I started sleeping in another bed so as not to disterb my partner. It is not an every night thing but quite often. I also have a prob with my feet being in shoes, they feel very, very confined and can't seem to get comfy even with tennies. This is also a new thing since starting TX. Don't know what is up with that.
I have RLS some evenings as well. It happens when I'm laying on the couch or recliner. I had it before tx but I have noticed that whenever I take any of the PM products, like Tylenol or Advil PM it seems to magnify it. My doc told me that the PM medications are merely Tylenol & Advil with added Benadryl. I have always had a problem with antihistamines because they seem to make me a little hyper, so I have been wondering if that's what is making the RLS more noticable. Just a thought.
If I go to bed & just stretch out on my belly, it seems to go away (Unless I've used Advil PM or Tylentol PM)
Every once in a while I experience anxiety and develope a little shaking of my leg 'tick' but that's not really restless leg syndrome. I have had it on occassion but it's an involuntary reaction and never lasts long. I think there's some medication you can take for it.
I had a terrible time with restless leg syndrome on treatment. I have it to some extent anyway even when not on treatment. Some people complain of pain with
RLS but I didn't have that...just a compulsion to move my legs or tighten my leg muscles. I tried every suggestion I heard...support stockings, quinine water, etc. but nothing seemed to help.
This may sound a little weird...but...I bought a massage mat and put it on my mattress. It seemed like as long as it was moving, I didn't feel like I had to. Hey, whatever works, right?
I know that antihistamines can bring it on because it happens to me whenever I take them in the evening. I avoid benadryl now because of it. He's only got four weeks of tx left and this just started in the last week or so. Last night he had to sleep leaning over the edge of our chaise lounge! It always comes on at 1am and he usually doesn't get to sleep before 3 if he's lucky. The massage mat sounds like a good idea, I'll suggest it to him. Thanks!
Bobby, CONGRATS!!!!!!!!!!!!!!!!!!! That's fantastic news. We all know you'll be having a VERY happy new year!
No, he's not taking an anti-depressant. Tonight he's going to take a xanax and see if that helps. Fingers crossed that it does. He's had this week off and one reason was so he could get caught up on his rest and he's done anything but that!
I have heard of Requip, I have a friend who takes it for RLS. If things don't improve for him I think he'll need to consider it. But is it a side effect of treatment? That's what I'm really unclear about.
I took requip for RLS for a couple of years. It works great.Then I started taking the generic for it.Worked just as good.My RLS went away.That was great! I'm in my 4th week of treatment & the RLS is back! I'ts one of the most miserable things to have. You can't keep your legs still so you never get a good nights sleep.I'm calling my dr. today.I can't handle this anymore.I get up at 4:00 am to be at work at 6:00. Requip is the thing to take.Good luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.